# SDR 08FDEA01795

- Difficulty date: May 8, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 74,463 hours, 30,363 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB12322
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LEADING EDGE SKIN IS DENTED IN 4 PLACES AT STA XFS 627 TO XFS 653. DEPTH OF THE DENTS ARE0.045 TO 0.120. DENTS ARE OUT OF LIMITS IAW SRM 57-00-01  VOL I  FIG 1B. FABRICATED REPAIR IAW SRM   52-00-01  VOL I  FIG 4.   ALODINED IAW SRM 51-21-01  VOL II. PRIMED IAW SRM 51-21-01  VOL II.  INSTALLED THE REPAIR IAW SRM 51-00-01 VOL I  FIG I.
